# SDR DALA2021062103368

- Difficulty date: June 20, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N386DN
- Make and model: Airbus A321-211
- Aircraft serial: 8947
- Aircraft time: 4,629 hours, 2,013 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Jumpseat
- Condition: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT JUMPSEAT WILL NOT OPEN / RETRACT / LOCATIONS: 101 / ACARS TEXT: FRC252508101 FA JUMPSEAT WILL NOT RELEASE. PERFORMED FLT ATT SEAT BELT AT 01L DOOR OPS CK NRML. ADDITIONAL VERBAL BY CREW SEAT BELT ISSUE. (LP# 1847467)
